# SDR CA150217007

- Difficulty date: February 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR321482F8
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 PRECAUTION LIGHT.  NR 1 PROPELLER RPM ONLY REACHED 1000 DURING TAKEOFF ROLL.  WHEN PILOT REDUCED CL TO 900, THE PROPELLER RPM FLUCTUATED AROUND 850 RPM.  WHEN CL REDUCED TO 850, THE PROP RPM DROPPED TO 600 & THE NR 1 PRECAUTION ILLUMINATED.  THE ENG WAS SHUTDOWN IAW CHECKLIST.
